Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Schmuck:2014:10.1016/j.aml.2014.03.011,
author = {Schmuck, M and Pavliotis, GA and Kalliadasis, S},
doi = {10.1016/j.aml.2014.03.011},
journal = {APPLIED MATHEMATICS LETTERS},
pages = {12--17},
title = {Effective macroscopic interfacial transport equations in strongly heterogeneous environments for general homogeneous free energies},
url = {http://dx.doi.org/10.1016/j.aml.2014.03.011},
volume = {35},
year = {2014}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Schmuck,M
AU - Pavliotis,GA
AU - Kalliadasis,S
DO - 10.1016/j.aml.2014.03.011
EP - 17
PY - 2014///
SN - 0893-9659
SP - 12
TI - Effective macroscopic interfacial transport equations in strongly heterogeneous environments for general homogeneous free energies
T2 - APPLIED MATHEMATICS LETTERS
UR - http://dx.doi.org/10.1016/j.aml.2014.03.011
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000338608400003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/18079
VL - 35
ER -